# SDR UPS05845125

- Difficulty date: July 11, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Elongated
- Location: Dpit Door Jamb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, D-PIT DOOR AFT WEB HAS SEVERAL ELONGATED HOLES AND LITE CORROSION AROUND FASTENER.  REMOVED DAMAGED WEB IAW SRM 51-1-21, FABRICATED DOOR JAMB SKIN AND WEB IAW DWG 5616674 AND SRM 51-1-21 AND INSTALLED JAMB SKIN AND WEB IAW DWG 5616674 AND SRM 53-2-0.
